# SDR ASAA0180198

- Difficulty date: June 11, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE ROWS 1 THROUGH 6.  REPAIRED FLOOR WIRING AT ROW 3.  LIGHTS THEN OPERATED PROPERLY.  (M)
